# SDR SWAA2023121119962

- Difficulty date: November 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 FWD CARGO COMPARTMENT 2023-694799<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 25L LOCATED BETWEEN BS500C AND BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 AND B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
